Skip to main content
Log in

Generalization of the F. and M. Riesz theorem and the existence of a multidimensional Carleman formula

  • Published:
Siberian Mathematical Journal Aims and scope Submit manuscript

This is a preview of subscription content, log in via an institution to check access.

Access this article

Price excludes VAT (USA)
Tax calculation will be finalised during checkout.

Instant access to the full article PDF.

Literature Cited

  1. G. M. Khenkin, “Integral representations of the functions holomorphic in strictly pseudoconvex regions, and some applications,” Mat Sb.,78, No. 2, 611–632 (1969).

    Google Scholar 

  2. R. É. Val'skii, “On the measures orthogonal to analytic functions in Cn,” Dokl. Akad. Nauk SSSR,198, No. 3, 502–505 (1971).

    Google Scholar 

  3. B. Cole and R. Range, “A-measures on complex manifolds and some applications,” J. Funct. Anal.,11, No. 4, 393–400 (1972).

    Google Scholar 

  4. L. A. Aizenberg, “Polynomials orthogonal to holomorphic functions of several complex variables and an analogue of Rieszes' theorem,” Dokl. Akad. Nauk SSSR,199, No. 2, 255–257 (1971).

    Google Scholar 

  5. L. A. Aizenberg and Sh. A. Dautov, Differential Forms Orthogonal to Holomorphic Functions or Forms, and Their Properties [in Russian], Nauka, Novosibirsk (1975).

    Google Scholar 

  6. L. A. Aizenberg, “Multidimensional analogues of the Carleman formula with integration over boundary sets of maximal dimensionality,” in: Multidimensional Complex Analysis [in Russian], Inst. Phys. Sib. Otd. Akad. Nauk SSSR, Krasnoyarsk (1985), pp. 12–22.

    Google Scholar 

  7. L. A. Aizenberg, “A multidimensional analogue of the Carleman formula,” Dokl. Akad. Nauk SSSR,277, No. 6, 1289–1291 (1984).

    Google Scholar 

  8. L. A. Aizenberg and A. P. Yuzhakov, Integral Representations and Residues in Multidimensional Complex Analysis [in Russian], Nauka, Novosibirsk (1979).

    Google Scholar 

  9. G. M. Goluzin, Geometric Theory of Functions of a Complex Variable [in Russian], 2nd edn., Nauka, Moscow (1966).

    Google Scholar 

  10. S. Banach, Théorie des Operations Linéaires, Subwencji Fundusza Kultury Narodowej, Warsaw (1932).

    Google Scholar 

  11. N. Dunford and J. T. Schwarts, Linear Operators. 1. General Theory, Interscience, New York (1958).

    Google Scholar 

Download references

Authors

Additional information

Krasnoyarsk. Translated from Sibirskii Matematicheskii Zhurnal, Vol. 29, No. 4, pp. 75–79, July–August, 1988.

Rights and permissions

Reprints and permissions

About this article

Cite this article

Znamenskaya, L.N. Generalization of the F. and M. Riesz theorem and the existence of a multidimensional Carleman formula. Sib Math J 29, 573–577 (1988). https://doi.org/10.1007/BF00969865

Download citation

  • Received:

  • Issue Date:

  • DOI: https://doi.org/10.1007/BF00969865

Keywords

Navigation